# SDR CALA2025062605915

- Difficulty date: June 24, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 71,824 hours, 22,161 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N509016
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM HAS BARE METAL STA 1661 LBL-57" TO RBL-57".   REPAIRED CABIN FLOORBEAM BS 1661 LBL-57 TO RBL 57 IAW EC/RA 5360-01972 THIS IS A CATEGORY A REPAIR NO DIPS REQUIRED F OR INSPECTION. RII VERIFIED AND APPROVED.
